Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Concussion, head injury, swelling, nose bleeds. Treatment for recurring nose bleeds?

hi my name is XXXX and i have a best friend named XXXXX she is a circus performer and she had a accident a 7 weeks ago a very extreme concussion her head had healed up swelling went down nose bleeds stopped abut LAST NGIHT I WOKE UP TO HER HAVING A BLOODY NOSE again she refuses for doctors to see her.. i need advice
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Lacorevalmon,
Your friend should certainly see a neurosurgeon, who will assess her neurological status and whether she has made a satisfactory recovery for concussion or still has some trouble.
Second she will also be examined for nose bleed; may be she is having some fracture and tear in nose- which also comes in dangerous area of face and at times can lead to lethal brain infection.
Take Care!
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor